Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Dimension and Codimension of Simple Games

Title data

Kurz, Sascha ; Molinero, Xavier ; Olsen, Martin ; Serna, Maria:
Dimension and Codimension of Simple Games.
In: Electronic Notes in Discrete Mathematics. Vol. 55 (2016) . - pp. 147-150.
ISSN 1571-0653
DOI: https://doi.org/10.1016/j.endm.2016.10.037

Official URL: Volltext

Abstract in another language

This paper studies the complexity of computing a representation of a simple game as the intersection (union) of weighted majority games, as well as, the dimension or the codimension. We also present some examples with linear dimension and exponential codimension with respect to the number of players.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Simple games; Dimension; Codimension; Computational complexity
Subject classification: Mathematics Subject Classification Code: 91B12 91A12
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Profile Fields > Emerging Fields
Profile Fields > Emerging Fields > Governance and Responsibility
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Profile Fields
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 22 Nov 2016 09:21
Last Modified: 22 Nov 2016 09:21
URI: https://eref.uni-bayreuth.de/id/eprint/35164